# SDR QXEA2024022000036

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 17,924 hours, 11,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 17068440901
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR VENT DOOR VERY DIFFICULT TO MOVE THROUGHOUT TRAVEL. REMOVED DOOR VENT SPRINGS. DOOR VENT DOOR STILL DIFFICULT TO OPERATE. CLEANED CAM ROLLERS AND VISUAL LOCK INDICATOR LINK. DOOR OPERATES BETTER NOW.
